# SDR REXA2022050900820

- Difficulty date: April 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: CN6243073204
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER CORE COWL RUB STRIP HAS HEAVY WEAR	REMOVED WORN RH ENG. LOWER CORE COWL RUB STRIP AND REPLACED WITH NEW RUB STRIP PER EA CRJ954-13184 REV A DATED: 4/5/2022.
